# SDR HALA2016011700011

- Difficulty date: January 16, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 53,122 hours, 9,649 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: False Activation
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO LIGHT CAME ON JUST AFTER V1.  ACCOMPLISHED FIM 27-231, FAULT TREE 804. OPS CHECK GOOD, OK FOR SERVICE.
